# SDR KY1R2020713

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: General aviation
- Aircraft: N382MD
- Make and model: Agusta AW139
- Aircraft serial: 41287
- Aircraft time: 2,513 hours, 9,293 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3G3340A07334
- Part serial: S20145182
- Condition: Shorted
- Location: Zone 300
- Part time: 5 hours, 34 cycles
- Component: Winglet Assy, Agusta
- Component part number: 3G5510A06332
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE TECHNICIAN'S DAILY INSPECTION, THE LEFT POSITION LIGHT ASSEMBLY WAS FOUND TO BE INOPERATIVE, WHICH WAS INSTALLED 4.7 FLIGHT HOURS EARLIER DUE TO FAILURE.  UPON INSPECTION, IT WAS FOUND THAT ONE OF THE SCREWS WHICH SECURES THE LIGHT DEFLECTOR CAME LOOSE AND MIGRATED WITHIN THE LIGHT ASSEMBLY DURING FLIGHT, SHORTING OUT THE INTERNAL CIRCUIT BOARD.  THE POSITION LIGHT ASSEMBLY WAS REMOVED AND UPON INSTALLATION OF THE NEW ASSEMBLY, THE SAME DEFLECTOR SCREWS WERE FOUND TO BE LOOSE OUT OF THE BOX.  THE SCREWS WERE TORQUED AND THE LIGHT ASSEMBLY INSTALLED WITH NO FURTHER ISSUE.
